# SDR SWAA2022081927840

- Difficulty date: July 11, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Deck
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB PRESSURE DECK LOCATED BS663 AT RBL40 AT CENTER WING BOX 2022-365460 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[03] REPAIRED WEB PRESSURE DECK LOCATED BS663 BTW RBL 30 TO RBL60 AT CENTER WING BOX IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2.;[04] REPAIRED WEB PRESSURE DECK LOCATED BS663 BTW RBL 30 TO RBL60 AT CENTER WING BOX IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED WEB PRESSURE DECK LOCATED BS663 BTW RBL 30 TO RBL60 AT CENTER WING BOX IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII;[06] CORRECTED STEP 4 REPAIRED WEB PRESSURE DECK LOCATED BS663 BTW RBL 30 TO RBL60 AT CENTER WING BOX IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW;[07] REPAIRED WEB PRESSURE DECK LOCATED BS663 BTW RBL 30 TO RBL60 AT CENTER WING BOX IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
